


default search action
"Global exponential stability of switched systems with interval ..."
Chang-Hua Lien et al. (2016)
- Chang-Hua Lien, Ker-Wei Yu, Jenq-Der Chen, Long-Yeu Chung:

Global exponential stability of switched systems with interval time-varying delays and multiple non-linearities via simple switching signal design. IMA J. Math. Control. Inf. 33(4): 1135-1155 (2016)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID













